# SDR IPXA2025121485445

- Difficulty date: October 27, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 38,641 hours, 25,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755320
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL DOOR CUT OUT OTBD, FWD EDGE SUPPORT CHANNEL HAD EVIDENCE OF CORROSION, APPROX BTW BS 1063 & 1097,  LOCATED AND DRILLED RT MLG WW SUPPORT CHANNEL IAW SRM 51-40-05-0G-0 AND SRM 51-40-06-0G-0. OK TO INSTALL NUTPLTES.
